# SDR SWIA202158153

- Difficulty date: May 8, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N403SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000738
- Aircraft time: 7,205 hours, 4,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK - PANEL 192CR INTERNAL DOUBLER CORRODED     (C-CHECK RO 5/14/2021)    REMOVED AND REPLACED PANEL 192CR INTERNAL DOUBLER REF EMB SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06
